# SDR M7K2008F00055

- Difficulty date: October 10, 2007
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N805MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3799
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7400 · Ignition System
- Part: Switch
- Part number: 975UNO1B4AA5P
- Condition: Failed
- Location: Engine Start
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT END OF FLIGHT, PILOT SELECTED IDLE POSITION AND ENGINE REMAINED IN THE FLIGHT POSITION AND WAS SHUTDOWN FROM FLIGHT POSITION.  A FAULT CODE WAS GENERATED THA THE START STOP SWITCH WAS DEFECTIVE IN SOME MANNER.  A NEW ENGINE START STOP/ON OFF SWITCH WAS INSTALLED AND THE PROBLEM WAS CORRECTED.  RECORDS INDICATED ATH 11 SWITCHES OF THIS TYPE HAVE BEEN REPLACED IN OUR FLEET WHICH HAS FLOWN NEARLY 50,000 HOURS TO DATE.  (K)
